# SDR VNAA20250102024

- Difficulty date: November 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL (2 EAS) BTW FS 477.40 TOFS 693.00 ON RBL 9.   SEAT RAIL (2 EAS) BTW FS 477.40 TOFS 693.00 ON RBL 9 WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49 (CONFIG. A12).
